# SDR AALA972136

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1099-1119
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND CORRODED SKIN AT BS 1099-1119.  REPLACED SKIN FROM STATION 1087 TO 1127 LONGERON 41R TO 48R AND INSTALLED INTERNAL AND EXTERNAL DOUBLERS PER SRM 53-20-00 FIG 12 SHEET 1.  (M)
